Alert archive / Alabama / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 83, NWS Huntsville, AL

June 30, 2015Cullman County, Alabama

NWS Huntsville, AL issued this severe thunderstorm warning at Jun 30, 2015, 8:38 AM CDT for Cullman County, Alabama. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 30, 2015, 8:38 AM CDT (13:38 UTC)
Expired
Jun 30, 2015, 9:30 AM CDT
In force
52 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Cullman County, AL

The radar

The Birmingham radar (KBMX), 107 km from the middle of the area, began a volume at 13:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 1.6 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2015-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1270 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2015-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1270 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
1012 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.4

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 6:46 AM CDT, 1 hour 52 minutes earlier.

Area forecast discussion, Jun 30, 6:46 AM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
646 AM CDT TUE JUN 30 2015

.UPDATE...
FOR 12Z TAFS

&&

.DISCUSSION...
/ISSUED 401 AM CDT TUE JUN 30 2015/
A LINE OF BROKEN SHOWERS/TSTMS STRETCHING FROM THE MID ATLANTIC SWWD
INTO NRN MS CONTINUES TO GRADUALLY MAKES ITS WAY EWD THIS EARLY TUE
MORNING. A CLUSTER OF TSTMS ASSOCIATED WITH THIS LINE IS CURRENTLY
TRACKING EWD ACROSS PORTIONS OF NW AL...AND IS SHOWING LITTLE SIGN
OF WEAKENING AT LEAST FOR THE NEXT FEW HRS. THESE STORMS MAY VERY
WELL MOVE INTO THE HSV METRO AREA BEFORE DAYBREAK...AND RESULT IN
GUSTY WINDS...VERY HEAVY RAINFALL AND FREQUENT LIGHTNING FOR A BRIEF
PERIOD OF TIME BEFORE WEAKENING/MOVING OFF TO THE E...PROVIDED THEY
SOMEWHAT HOLD TOGETHER. THIS IS JUST THE FIRST ROUND/WAVE OF
SHOWERS/TSTMS XPCTED TO DEVELOP ALONG/AHEAD OF A WEAK FRONTAL
BOUNDARY POSITIONED FROM THE OH VALLEY SWWD INTO THE MID PLAINS
STATES. WITH AN UNSEASONABLY STRONG UPPER TROUGH PATTERN IN PLACE
ACROSS THE ERN 2/3 OF THE CONUS...MULTIPLE WAVES ROTATING ALONG THE
BASE OF THE UPPER TROUGH MAY PUSH THE SFC BOUNDARY A BIT CLOSER TO
THE LOCAL AREA LATER TODAY. LATEST MODEL RUNS ARE FAIRLY CONSISTENT
WITH THE SECOND/STRONGER OF THE THESE UPPER DISTURBANCES TRAVERSING
SEWD ACROSS THE REGION LATE THIS AFTERNOON. WITH LATENT ENERGY OR
BUOYANCY INCREASING COUPLED WITH LOW/MID LEVEL INFLOW IN THE 30-40KT
RANGE AND THE FREEZING LEVEL FALLING BELOW 10K FT...THE THREAT IS
DEFINITELY THERE FOR SOME STRONG/LOCALIZED SVR TSTMS...CAPABLE OF
LARGE HAIL AND DAMAGING WIND GUSTS. CONVECTION THEN LOOKS TO TAPER
OFF TO THE S/E DURING THE EVENING...ESPECIALLY WITH THE LOSS OF
DAYTIME HEATING.

UNFORTUNATELY THE FORECAST DOES NOT LOOK TO IMPROVE GOING INTO MID
WEEK. IN FACT...THE LATEST MODEL SUITES REMAIN FAIRLY AGGRESSIVE
WITH ADDITIONAL UPPER DISTURBANCES XPCTED TO MOVE ACROSS THE REGION
GOING TOWARD THE END OF THE WORK WEEK. THE STRONGER OF THESE NEXT
UPPER WAVES LOOKS TO IMPACT THE AREA FROM LATE WED INTO THU...AND
WITH FORECAST TIME HEIGHTS INDICATING A NEARLY SATURATED COLUMN
ABOVE H3...SEE LITTLE REASON WHY SHOWERS/TSTMS WILL NOT BECOME MORE
NUMEROUS IN NATURE. STRONG TO PERHAPS EVEN MARGINALLY SVR TSTMS WILL
BE A THREAT EACH DAY INTO THU...WITH THE HIGHER THREATS BEING GUSTY
OUTFLOW WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING. MULTIPLE
ROUNDS OF HEAVY RAINFALL IMPACTING THE SAME GENERAL LOCATIONS MAY
ALSO BEGIN TO WARRANT A LOCALIZED FLOODING THREAT...MAINLY FOR
CREEKS...STREAMS...LOW LYING AREAS AND SOME ROADWAYS.

IN KEEPING WITH THE GLOOMY WX FORECAST...THIS PATTERN DOES NOT LOOK
TO DEVIATE MUCH HEADING INTO THE FOURTH OF JULY WEEKEND. THE LATTER
HALF OF THE GLOBAL MODEL RUNS CONTINUE TO SUGGEST ADDITIONAL UPPER
DISTURBANCES TRACKING SEWD ACROSS THE REGION EMBEDDED WITHIN A
PERSISTENT NWLY FLOW REGIME. MULTIPLE FRONTAL BOUNDARIES AT THE SFC
ALSO LOOK TO APPROACH THE AREA FROM THE NW AND STALL EITHER JUST TO
THE N/INVOF THE CNTRL TN VALLEY OVER THE NEXT SEVERAL DAYS. THE ONE
BRIGHT SPOT MAY BE TOWARD DAY 7 WHERE THE MODELS HINT AT A WEAK COLD
FRONT POSSIBLY MAKING ITS WAY THROUGH THE AREA SWD...THEREBY HELPING
TO OFFSET THIS UNSEASONABLY WET PERIOD. HOPEFULLY THIS TREND STAYS
FAIRLY PERSISTENT WITH FUTURE MODEL RUNS OVER THE NEXT FEW DAYS.

09

&&

.AVIATION...
FOR 12Z TAFS...
VFR CONDITIONS ARE EXPECTED FOR THE SHORT TERM THIS MORNING. PASSING
UPPER LEVEL SYSTEMS INTERACTING IN A MOIST AND UNSTABLE ATMOSPHERE
WILL RESULT IN SCATTERED CONVECTION...MAINLY IN THE LATE MORNING AND
AFTERNOON. TEMPO VIS/CIG REDUCTIONS TO MVFR...POSSIBLY LOWER IN THE
HEAVIER SHOWERS...ALONG WITH ERRATIC GUSTY WINDS ARE POSSIBLE THIS
AFTERNOON. SHOWER ACTIVITY SHOULD DIMINISH IN THE EVENING. A FEW
SHOWERS ARE POSSIBLE DURING THE OVERNIGHT...HOWEVER CHANCES ARE TOO
LOW FOR INCLUSION IN THE TAF THIS ISSUANCE.

RSB

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Jun 30, 4:40 AM CDT, 3 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
440 AM CDT TUE JUN 30 2015

ALZ001>010-016-TNZ076-096-097-301930-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
440 AM CDT TUE JUN 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED THUNDERSTORMS ARE FORECAST ACROSS THE TENNESSEE VALLEY
TODAY AND TONIGHT. A FEW OF THE STORMS COULD BECOME STRONG TO
SEVERE IN INTENSITY...WITH THE MAIN THREAT WIND GUSTS OVER 60 MPH
AND LARGE HAIL. IN THIS MOIST ATMOSPHERE...STORMS WILL BE CAPABLE
OF PRODUCING LOCALLY HEAVY RAINFALL. FLOODING OR FLASH FLOODING
CANNOT BE RULED OUT...ESPECIALLY IN AND NEAR AREAS THAT HAVE BEEN
RECENTLY AFFECTED BY HEAVY RAINS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

MULTIPLE UPPER LEVEL DISTURBANCES ARE FORECAST TO MOVE ACROSS
THE REGION INTO EARLY NEXT WEEK. THIS WILL MAINTAIN SCATTERED TO
NUMEROUS THUNDERSTORMS FOR THE PERIOD. GUSTY WINDS TO 55 MPH...
SMALL HAIL AND LOCALLY HEAVY RAINFALL ARE POSSIBLE WITH THE
STRONGER STORMS.

IN ADDITION...MULTIPLE ROUNDS OF HEAVY RAINFALL OVER THE SAME
LOCATION COULD RESULT IN FLASH FLOODING. FORECAST INDICATIONS
SUGGEST MORE OF THE AREA COULD BE AFFECTED BY HEAVY RAINFALL BY
THE HOLIDAY WEEKEND...WHICH WILL INCREASE A FLOODING THREAT.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL
IS POSSIBLE THIS AFTERNOON AND EVENING.

RSB

In the hours before

Special weather statement, Jun 30, 3:16 AM CDT, 5 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
316 AM CDT TUE JUN 30 2015

ALZ005-006-300900-
MADISON AL-LIMESTONE AL-
316 AM CDT TUE JUN 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MADISON AND
SOUTHEASTERN LIMESTONE COUNTIES UNTIL 400 AM CDT...

AT 315 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
TANNER...OR NEAR ATHENS...MOVING EAST AT 20 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
NORTHWESTERN HUNTSVILLE...MADISON...ATHENS...TRIANA...HUNTSVILLE
INTERNATIONAL AIRPORT...TANNER...HARVEST...MOORESVILLE...FRENCH MILL
AND CAPSHAW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LOCALLY HEAVY RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD
TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THIS
STORM. LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM THE PARENT
THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3483 8666 3457 8674 3456 8675 3458 8680
      3457 8680 3458 8681 3468 8710 3469 8711
      3486 8707
TIME...MOT...LOC 0815Z 283DEG 19KT 3476 8701

RSB
Special weather statement, Jun 30, 3:47 AM CDT, 4 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
347 AM CDT TUE JUN 30 2015

ALZ001>005-300930-
LAUDERDALE AL-LAWRENCE AL-COLBERT AL-FRANKLIN AL-LIMESTONE AL-
347 AM CDT TUE JUN 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAUDERDALE...
NORTHERN LAWRENCE...COLBERT...NORTHERN FRANKLIN AND WEST CENTRAL
LIMESTONE COUNTIES UNTIL 430 AM CDT...

AT 346 AM CDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR SHEFFIELD TO 8 MILES
SOUTHEAST OF CHEROKEE TO 10 MILES EAST OF TISHOMINGO STATE PARK...AND
MOVING EAST AT 35 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
FLORENCE...MUSCLE SHOALS...RUSSELLVILLE...SHEFFIELD...TUSCUMBIA...
ROGERSVILLE...TOWN CREEK...LITTLEVILLE...LEIGHTON AND COURTLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LOCALLY HEAVY RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD
TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THESE
STORMS. LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM THE PARENT
THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3485 8702 3466 8721 3446 8751 3452 8815
      3467 8793 3485 8774
TIME...MOT...LOC 0846Z 271DEG 31KT 3480 8773 3468 8786 3457 8801

RSB
Special weather statement, Jun 30, 5:31 AM CDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
531 AM CDT TUE JUN 30 2015

ALZ016-301115-
CULLMAN AL-
531 AM CDT TUE JUN 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR CULLMAN COUNTY UNTIL 615 AM
CDT...

AT 529 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
ARLEY...MOVING EAST AT 30 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM. PEA TO DIME SIZED HAIL HAD BEEN REPORTED NEAR DOUBLE
SPRINGS.

LOCATIONS IMPACTED INCLUDE...
CULLMAN...HANCEVILLE...GOOD HOPE...DODGE CITY...SARDIS...BALDWIN...
VINEMONT...WEST POINT...GARDEN CITY AND FAIRVIEW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS STORM HAS PASSED.

FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THIS
STORM. LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM THE PARENT
THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3390 8710 3392 8708 3396 8711 3397 8714
      3399 8714 3399 8711 3430 8711 3430 8665
      3409 8667 3408 8669 3408 8670 3405 8668
      3406 8671 3403 8670 3395 8679 3396 8682
      3394 8682 3394 8688 3391 8692 3387 8693
TIME...MOT...LOC 1029Z 257DEG 26KT 3412 8724

RSB
Special weather statement, Jun 30, 8:23 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
823 AM CDT TUE JUN 30 2015

ALZ016-301400-
CULLMAN AL-
823 AM CDT TUE JUN 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CULLMAN COUNTY UNTIL
900 AM CDT...

AT 822 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES
NORTHEAST OF SMITH DAM...OR 10 MILES EAST OF ARLEY...MOVING EAST AT
45 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CULLMAN...HANCEVILLE...GOOD HOPE...DODGE CITY...BREMEN...LOGAN...
CRANE HILL...PHELAN AND SMITH LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM THE PARENT THUNDERSTORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3396 8712 3399 8713 3399 8711 3412 8711
      3418 8677 3400 8675 3398 8676 3397 8678
      3396 8679
TIME...MOT...LOC 1322Z 261DEG 40KT 3404 8704

LN
Special weather statement, Jun 30, 8:33 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
833 AM CDT TUE JUN 30 2015

ALZ016-301400-
CULLMAN AL-
833 AM CDT TUE JUN 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CULLMAN COUNTY UNTIL
900 AM CDT...

AT 833 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES
EAST OF NESMITH...OR 8 MILES WEST OF CULLMAN...MOVING EAST AT 35 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CULLMAN...GOOD HOPE...BALDWIN...VINEMONT...WEST POINT...FAIRVIEW...
LOGAN...JONES CHAPEL...PHELAN AND WALTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM THE PARENT THUNDERSTORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3410 8706 3423 8708 3428 8671 3412 8666
TIME...MOT...LOC 1333Z 264DEG 31KT 3417 8698

LN
Special weather statement, Jun 30, 8:34 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
834 AM CDT TUE JUN 30 2015

ALZ008-301415-
MARSHALL AL-
834 AM CDT TUE JUN 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARSHALL COUNTY
UNTIL 915 AM CDT...

AT 834 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
MCLARTY...OR 10 MILES SOUTHWEST OF ALBERTVILLE...MOVING NORTHEAST AT
15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ALBERTVILLE...BOAZ...GUNTERSVILLE...DOUGLAS...RABBIT TOWN...MOUNTAIN
VIEW...HIGH POINT...HORTON...HUSTLEVILLE AND HYATT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM THE PARENT THUNDERSTORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3411 8631 3421 8642 3426 8645 3440 8612
      3420 8611 3419 8610 3418 8619 3410 8631
TIME...MOT...LOC 1334Z 247DEG 14KT 3417 8637

LN

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 12:48 AM CDTSpecial Weather StatementHUNLauderdale42 min
Jun 30, 1:19 AM CDTSpecial Weather StatementHUNLauderdale26 min
Jun 30, 1:49 AM CDTSpecial Weather StatementHUNLauderdale, Limestone41 min
Jun 30, 2:34 AM CDTSpecial Weather StatementHUNLauderdale, Limestone41 min
Jun 30, 3:14 AM CDTSpecial Weather StatementHUNFranklin46 min
Jun 30, 3:16 AM CDTSpecial Weather StatementHUNLimestone44 min
Jun 30, 3:47 AM CDTSpecial Weather StatementHUNColbert43 min
Jun 30, 5:31 AM CDTSpecial Weather StatementHUNCullman44 min
Jun 30, 8:23 AM CDTSpecial Weather StatementHUNCullman37 min
Jun 30, 8:33 AM CDTSpecial Weather StatementHUNCullman27 min
Jun 30, 8:34 AM CDTSpecial Weather StatementHUNMarshall41 min
Jun 30, 9:09 AM CDTSpecial Weather StatementHUNMarshall36 min
Jun 30, 9:13 AM CDTSpecial Weather StatementHUNBlount32 min
Jun 30, 9:35 AM CDTSevere Thunderstorm WarningHUNDeKalb, Marshall40 min
Jun 30, 10:38 AM CDTSpecial Weather StatementHUNJackson37 min
Jun 30, 11:22 AM CDTSpecial Weather StatementHUNMadison23 min
Jun 30, 12:13 PM CDTSpecial Weather StatementHUNMadison32 min
Jun 30, 1:14 PM CDTSpecial Weather StatementHUNMadison31 min
Jun 30, 11:15 AM CDTSpecial Weather StatementHUNFranklin30 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.